# SDR SIMA20230321001

- Difficulty date: March 21, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N766JM
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000305
- Aircraft time: 20,378 hours, 18,231 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: W
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PREVIOUS CAPTAIN BRIEFED ME ON BURNING RUBBER/OIL SMELL IN COCKPIT AND AROUND AIRCRAFT MYSELF + F/O SMELLED THE SAME. CALLED MAINTENANCE.-C/A-PERFORMED EMB 175 FIM 21-20-00-810-801-A FOR SMOKE/ABNORMAL SMELL IN COCKPIT , COMPLETED FIM 21-20-00-810-801-A UP TO AND INLCUDING BLOCK DIAGRAM 10 - BLOCK 7 , NO ABNORMILTES OBSERVED , NO FURTHER DEFECTS NOTED.
